MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ATTAIN PERFORMA S MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MEDTRONIC PUERTO RICO VILLALBA ATTAIN PERFORMA S MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 459888
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) exhibited premature battery depletion due to high thresholds on the left ventricular (lv) lead.The crt-d was explanted and replaced, and the lv lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: dtma1qq crt-d; implant date (b)(6) 2023; explant date (b)(6) 2025.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated pacing capture threshold in the left ventricle was high.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ATTAIN PERFORMA S MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22994386
Report Number2649622-2025-24696
Device Sequence Number21034276
Product Code OJX
UDI-Device Identifier00643169169081
UDI-Public(01)00643169169081(17)170313
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/13/2017
Device Model Number459888
Device Catalogue Number459888
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7120Q LEAD, 4469 LEAD
Patient Age79 YR
Patient SexMale